# SDR 02FDEA00339

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,294 hours, 24,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES IN SHEAR TIE AND SKIN AT BS 580 BETWEEN STR 27 & 28L.  REMOVED AND REPLACED SHEAR TIE PER SRM 53-10-4, 51-30-2 & EA 7-5330-54321.
